child on the minocycline tablets for acne but isn't working

Xojsxo20 - posted on 07/13/2013 ( 1 mom has responded )




my child is on the minocycline tablets for acne treatment but his acne is not getting any better. does anyone know of a way to help speed up the treatment and lessen the acne?


Sarah - posted on 07/13/2013




If he is not already doing so have him watch what he eats. Don't eat foods high in grease, no chocolate, keep salt low. These are all things that add oil to your body. Also know that spring and fall are going to be challenging seasons as the temp. changes and the air changes your body has to adjust. Also keep hands away from the face....oils off your hands rub on your face. Also talk with your dermatologist find out how long it is suppose to take before the tablets start to work. Sometimes it is a trial and error to figure out what kind of medicine is the best fit.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms